# SDR SWIA201906045938

- Difficulty date: May 9, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 32,424 hours, 23,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 P/N 601R318081-1 IS CORRODED. (C-CHECK) RO: 06/01/2019 REPLACED PAX DOOR INTERCOSTAL DD4 P/N 601R318081-1 WITH NEW IAW SRM.
